# SDR FDEA201009023342

- Difficulty date: September 2, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N204FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22926
- Aircraft time: 28,633 hours, 19,304 cycles
- Engine: Pwa JT8D17
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545834
- Condition: Cracked
- Location: Bs 1010 S28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER AFT FUSELAGE AT BS 1010 STR 28R EXTERIOR SKIN IS CRACKED AND BULGING.  CUT OUT DAMAGED AREA IAW SRM 53-30-3 FIG 3A  REV 103.  FABRICATED REPAIR DOUBLER AND FILLER IAW EA 7-5330-135592.  INSTALLED REPAIR DOUBLER AND FILLER IAW EA 7-5330-135592.
